Asymptotic solutions of the Cauchy problem for the singularly perturbed Korteweg-de Vries equation with variable coefficients

Authors

  • V. G. Samoilenko
  • Yu. I. Samoilenko

Abstract

We propose an algorithm for the construction of an asymptotic solution of the Cauchy problem for the singularly perturbed Korteweg-de Vries equation with variable coefficients and prove a theorem on the estimation of its precision.

Published

25.01.2007

Issue

Section

Research articles

How to Cite

Samoilenko, V. G., and Yu. I. Samoilenko. “Asymptotic Solutions of the Cauchy Problem for the Singularly Perturbed Korteweg-De Vries Equation With Variable Coefficients”. Ukrains’kyi Matematychnyi Zhurnal, vol. 59, no. 1, Jan. 2007, pp. 122–132, https://umj.imath.kiev.ua/index.php/umj/article/view/3295.